# SDR ASOA2014082911163

- Difficulty date: August 8, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 24,931 hours, 23,729 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE HORIZONTAL STABILIZER HINGE BUSHINGS HAVE CORROSION.  REMOVED THE  LT AND RT OTBD PIVOT BUSHINGS, INSPECTED THE BORES AND FOUND TO BE GALLED IAW RIL 3039, SB 601R-55-007, REV D, PART C.  REMOVED GALLING WITH 1ST OVERSIZE REAMER 1.7151 DIA- 203-402 REAMER IAW SB601R-55-007, REV D, PART C ON LT AND RT OTBD HORIZONTAL LUGS A2A-C.  INSTALLED LT AND RT OTBD PIVOT BUSHINGS AND FINAL REAM.  INSTALLED LT AND RT OTBD BUSHINGS IN HORTIZONTAL STABILIZER AND FINAL REAMED TO SIZE IAW SB 601R-55-007, REV D, PART C 2D-E.   REMOVED HORIZONTAL STABILIZER LT & RT INBD PIVOT BUSHINGS, INSPECTED BORES AND FOUND TO BE GALLED IAW RIL 3039, SB 601R-55-007, REV D, PART C.  INSTALLED LT & RT INBD PIVOT BUSHINGS IN HORIZONTAL STABILIZER AND REAMED TO SIZE IAW SB601R-55-007, REV D, PART C, SUB D-W & RIL 3039.  COMPLIED WITH REO 601R-55-11-02 AND EC/TC REO601R-55-11-022.
